Aspirin – a combination drug. Acetylsalicylic acid has anti-pain, analgesic, high doses anti-inflammatory effects. Has antiplatelet (prevents clot formation) activity. Contained in the product vitamin C replenishes the body’s need for ascorbic acid.
The major mechanism of action of acetylsalicylic acid is the irreversible inactivation (inactivation) of the enzyme cyclooxygenase (the enzyme involved in the synthesis of prostaglandins in the body), resulting in impaired synthesis of prostaglandins. Prostaglandins – biologically active substances produced in the body. Their role in the body is complex, in particular, they are responsible for the emergence of pain and swelling at the site of inflammation).
The addition of vitamin C increases the body’s resistance, reduces vascular permeability.
Pain mild to moderate intensity of different, including inflammatory, Genesis (origin), in particular, headache, toothache, algomenorrhea (a morbid menses). Fever (a sharp rise in body temperature), including acute respiratory (breathing) infections. Thrombophlebitis (blockage of blood vessels by blood clot). Thrombosis (formation of clot in the vessel) of vessels of the retina. Violations of cerebral circulation. Coronary heart disease.
The drug is prescribed inside. For the treatment of pain, fevers, a single dose of aspirin for adults is 1-2 tablets; daily, until 8 tablets. For children 4 years and older single dose 0.5-1 tablet; daily 1 to 4 tablets. The dose, if necessary, can be taken 3-4 times a day at intervals of 4-8 hours
A soluble form of aspirin – Aspirin UPSA. Pill dissolved in a glass of water. Adults as a painkiller and antipyretic appoint 0,25-1 g 3-4 times a day. The maximum daily dose of 4 grams (12 tablets). As an anti-inflammatory agent is 0.5-2 g 3-4 times per day. Maximum daily dose of 6 g (18 tablets).
In children the usual dose is 25 to 50 mg/kg / day in 4-5 receptions at intervals of not less than 4 hours the Maximum daily dose of 100 mg/kg / day. At the age of 10 to 15 years (if the child’s weight from 30 to 50 kg) single dose 375-625 mg (1-2 tablets); daily dose of 1500-2500 mg (4,5-7,5 tablets). Ages 4 to 10 years (if the child’s weight from 16 to 30 kg) a single dose of 200-375 mg (0.5-1 tablet; daily dose of 800-1500 mg (2-4. 5 tablets).
Children and adolescents (under 14 years) with diseases associated with hyperthermia (increased body temperature), aspirin-preferably be prescribed only after failure of other drugs.
For the prevention and treatment of cerebrovascular disorders, the dose is 0.125-0.3 g per day. In unstable angina and for secondary prevention of myocardial infarction, the average daily dose of acetylsalicylic acid is 0.3-0,325 mg. the Daily dose is recommended to divide into 3 doses.
Patients with concomitant impaired liver function or kidneys need to reduce the dose or increase the interval between doses.
When taking the tablets should be dissolved in water and drink.
Side effects of Aspirin:
In patients suffering from allergic diseases, including bronchial asthma, allergic hay rhinitis (runny nose), urticaria, pruritus, mucosal edema and nasal polyps, as well as in combination with chronic respiratory tract infections, in patients with increased sensitivity to analgesic and Antirheumatic drugs of any type may develop “aspirinova” asthma (acute asthma attacks caused by acetylsalicylic acid).
In rare cases, hyperergic reactions (e.g., skin, seizures, shortness of breath); in very rare cases – complaints of the gastrointestinal tract, gastrointestinal bleeding, thrombocytopenia.
Should not be used in pathological tendency to bleeding. It is undesirable to use the drug in case of simultaneous treatment with anticoagulants (e.g. coumarin derivatives, heparin), lack of glucose-6-phosphate dehydrogenase; asthma, hypersensitivity to salicylates and other antiinflammatory and Antirheumatic products or other allergens; in chronic or recurrent diseases of the stomach and duodenum, disorders of renal function; pregnancy, especially in the last trimester.
In the period of breast-feeding when taking aspirin in normal doses interruption of breast-feeding usually is not required. Regular intake of large doses of the drug should resolve the issue of termination of breastfeeding.
Without medical supervision the drug must be taken in normal doses and only for a few days.
In case of overdose in mild intoxication (poisoning) nausea, vomiting, pain in epigastria (the abdomen, located directly under the convergence of mud arches rib and the sternum), and also (especially in children and elderly patients, tinnitus, dizziness, headaches, reduced vision and hearing. In large overdose appear disorganized thinking, confusion, drowsiness, collapse (sudden drop in blood pressure), tremor (trembling of limbs), dyspnea, suffocation, dehydration, hyperthermia (increased body temperature), coma (unconsciousness), alkaline reaction of urine, metabolic acidosis (acidification in violation of metabolism), respiratory (gas) alkalosis, disorders of carbohydrate metabolism.
Lethal (able to cause death) dose of aspirin for adults – 10 grams for children – more than 3 years
Soluble Tablets containing acetylsalicylic acid and 0.4 g of ascorbic acid (Vit. C) 0.24 g, pack of 10 pieces.
Pill “Bubbly” containing acetylsalicylic acid and 0.33 g of ascorbic acid (Vit. C) 0*2 g, package of 10 pieces.